| Model Number |
72404257 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: (b)(6).Serial number: n/a.Batch/lot number: 1000151296.Model/catalog description: reservoir.Unique identifier (udi) # (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.
Event or Problem Description
It was reported that the inflatable penile prosthesis (ipp) did not work properly.Upon inspection, fluid loss was noticed.As a result, the device was explanted and replaced.The reservoir was left behind.No additional information was provided.